Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 43, NWS Albuquerque, NM

June 2, 2011

NWS Albuquerque, NM issued this wind advisory at Jun 2, 2011, 4:45 AM MDT. It took effect at Jun 2, 2011, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 4:45 AM MDT (10:45 UTC)
In effect from
Jun 2, 2011, 12:00 PM MDT
Expired
Jun 2, 2011, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WWUS75 KABQ 021045
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
445 AM MDT THU JUN 2 2011

...STRONG WINDS EXPECTED OVER PORTIONS OF WESTERN NEW MEXICO
TODAY...

.STRONG SOUTHWESTERLY WINDS ALOFT WILL BE FOUND FROM BAJA TO THE
FOUR CORNERS TO THE NORTHERN GREAT PLAINS TODAY AS A VIGOROUS LOW
PRESSURE SYSTEM MIGRATES OVER THE WESTERN STATES. THIS WILL ALLOW
STRONG SURFACE WINDS TO DEVELOP THIS AFTERNOON OVER MUCH OF
WESTERN NEW MEXICO. THE STRONGEST WINDS WILL GENERALLY BE FOUND
OVER THE CHUSKA MOUNTAINS...THE WEST CENTRAL HIGHLANDS...AND THE
HIGHER TERRAIN OF THE GILA WILDERNESS. OCCASIONAL GUSTS TO 45 AND
50 MPH WILL CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE
INTERSTATE 40 CORRIDOR FROM GALLUP TO GRANTS.

NMZ502-505-506-508-021830-
/O.NEW.KABQ.WI.Y.0043.110602T1800Z-110603T0200Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS-
445 AM MDT THU JUN 2 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

* LOCATION...THE CHUSKA MOUNTAINS...THE SAN MATEO MOUNTAINS IN
  WESTERN NEW MEXICO...THE WEST CENTRAL HIGHLANDS...AND THE HIGHER
  TERRAIN OF THE GILA WILDERNESS.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH
  OCCASIONAL GUSTS TO 45 AND 50 MPH.

* TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL
  REMAIN STRONG THROUGH THE EARLY EVENING BEFORE DIMINISHING.

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES WILL BE
  POSSIBLE IN THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS OF
  INTERSTATE 40 BETWEEN GALLUP AND GRANTS.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF
  INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS OF
  U.S. HIGHWAY 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
1 follow-up statement
533 
WWUS75 KABQ 021716
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1116 AM MDT THU JUN 2 2011

...STRONG WINDS EXPECTED OVER PORTIONS OF WESTERN NEW MEXICO
TODAY...

.STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO TODAY
WILL BE MIXED DOWN TO THE SURFACE TO A LARGE DEGREE DUE TO DAYTIME
HEATING. THIS WILL CREATE STRONG SURFACE WINDS THIS AFTERNOON OVER
MUCH OF WESTERN NEW MEXICO. THE STRONGEST WINDS WILL OCCUR FOR THE
MOST PART ACROSS THE CHUSKA MOUNTAINS...THE WEST CENTRAL HIGHLANDS
AND THE HIGHER TERRAIN OF THE NORTHERN GILA REGION. OCCASIONAL
GUSTS TO 45 AND 50 MPH WILL CREATE AREAS OF BLOWING DUST ALONG
PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO GRANTS.

NMZ502-505-506-508-030200-
/O.CON.KABQ.WI.Y.0043.110602T1800Z-110603T0200Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS-
1116 AM MDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...THE CHUSKA MOUNTAINS...THE SAN MATEO MOUNTAINS IN 
  WESTERN NEW MEXICO...THE WEST CENTRAL HIGHLANDS...AND THE 
  HIGHER TERRAIN OF THE GILA WILDERNESS. 

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH 
  OCCASIONAL GUSTS TO 45 AND 50 MPH. 

* TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL 
  REMAIN STRONG THROUGH THE EARLY EVENING BEFORE DIMINISHING. 

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES WILL 
  BE POSSIBLE IN THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS 
  OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS. 

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG 
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF 
  INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS 
  OF U.S. HIGHWAY 60. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43/46

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 2, 3:20 AM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 2, 3:20 AM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MDT THU JUN 2 2011

...A FEW STRONG STORMS POSSIBLE OVER THE EAST TODAY...
...STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS OVER THE WEST...

.DISCUSSION...
THE LAST OF THE CONVECTION WAS RAPIDLY WANING OVER THE
NORTHEAST PLAINS EARLY THIS MORNING. A FEW ISOLATED LIGHT RAIN
SHOWERS WERE TRYING TO DEVELOP OVER THE SOUTHEAST PLAINS BUT ARE
HAVING A DIFFICULT TIME. A FEW SPRINKLES OR LIGHT SHOWERS MAY
STILL OCCUR UP UNTIL SUNRISE BUT FOR THE MOST PART THE EVENT HAS
ENDED. DAMAGING WINDS AND LARGE HAIL WERE THE MAIN COMPONENTS
YESTERDAY ALTHOUGH LIGHTNING DID CAUSE A FEW WILDFIRE STARTS.

TODAY LOOKS MORE BENIGN THAN YESTERDAY AS LOW LEVEL MOISTURE WILL
LIKELY GET SCOURED TO THE EAST CENTRAL AND SOUTHEAST PLAINS THIS
AFTERNOON. MODEL PROGS DO SHOW MODEST CAPE AND SHEAR PARAMETERS
BUT NOT TO YESTERDAYS EXTENT. BEST CHANCE FOR CONVECTIVE
DEVELOPMENT APPEARS TO GENERALLY BE ALONG AND EAST OF A RUIDOSO TO
SANTA ROSA TO SEDAN LINE. WITH LESS MOISTURE TO WORK WITH...STORMS
WILL LIKELY BE HIGH BASED WITH A THREAT FOR DOWNBURST WINDS AND
SMALL HAIL ALTHOUGH WE CANNOT RULE OUT ONE OR TWO SEVERE
THUNDERSTORMS THIS AFTERNOON. DID HIGHLIGHT GUSTY WINDS AND SMALL
HAIL IN THE GRIDS. STORMS TODAY WILL BE MORE ISOLATED TO SCATTERED
AND COVER LESS OF THE CWFA. WEST OF THE CENTRAL MOUNTAIN
CHAIN...STRONGER WINDS ARE EXPECTED TO MIX TO THE SURFACE WITH
ADVISORY LEVEL WINDS EXPECTED OVER THE GILA NORTH TO GALLUP...
GRANTS AND THE CHUSKA MOUNTAINS. WILL HOIST A WIND ADVISORY THERE
AND KEEP THE RED FLAG WARNING IN PLACE. WILL CANCEL THE FIRE
WEATHER WATCH FOR THE CENTRAL HIGHLANDS. PLEASE REFER TO THE FIRE
WEATHER DISCUSSION BELOW FOR MORE DETAILS.

FRIDAY WILL BE SIMILAR TO THURSDAY WITH CONVECTIVE CHANCES
RELEGATED TO THE EAST WITH DRY AND BREEZY CONDITIONS FROM THE
CENTRAL MOUNTAINS WEST TO THE ARIZONA STATE LINE. GFS AND ECMWF
ARE STILL ADAMANT ABOUT BUILDING THE UPPER RIDGE DEEPER INTO WEST
TEXAS WITH MOISTURE AND CONVECTIVE ACTIVITY SHIFTING TO THE
CONTINENTAL DIVIDE. WILL KEEP POPS RELEGATED FROM THE CENTRAL
MOUNTAINS AND RIO GRANDE VALLEY TO THE ARIZONA STATE LINE.

A PATTERN SHIFT BACK TO DRY AND WINDY LOOKS LIKELY FOR THE EARLY
TO MIDDLE PART OF NEXT WEEK AS THE RIDGE RETREATS TO THE GULF
COAST STATES AND A LARGE UPPER TROUGH TAKES SHAPE ACROSS THE WEST.
A RETURN TO MINIMAL PRECIPITATION CHANCES AND AN INCREASED THREAT
FOR FIRE WEATHER WOULD FOLLOW IF THIS PATTERN CHANGE IS REALIZED.
STAY TUNED.

KW

&&

.AVIATION...
VFR CONDITIONS ARE IN PLACE OVER NEW MEXICO EARLY THIS MORNING AS
THE LAST SCRAPS OF SHOWERS AND THUNDERSTORMS DWINDLE AWAY NEAR THE
EASTERN BORDER OF THE STATE. AM NOT EXPECTING ANY LOW STRATUS CLOUDS
TO DEVELOP BEFORE SUNRISE...BUT WILL KEEP A WATCHFUL EYE ON THE
EASTERN PLAINS. BY THIS AFTERNOON WINDY CONDITIONS WILL
DEVELOP...PARTICULARLY IN THE WESTERN THIRD OF THE STATE WHERE SOME
OCCASIONAL GUSTS TO 35 AND 40 KT WILL BE POSSIBLE. SOME STRONG GUSTS
TO NEAR 30 AND 35 KT WILL ALSO BE POSSIBLE IN THE NORTHEAST
HIGHLANDS AND NORTHERN SANGRE DE CRISTOS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP AGAIN THIS AFTERNOON IN THE EASTERN PLAINS OF THE STATE
WITH HAIL...GUSTY WINDS...AND OCCASIONAL MVFR CONDITIONS EXPECTED
NEAR AND UNDER CELLS. COVERAGE SHOULD BE LESS THAN YESTERDAY...
GENERALLY 10 TO 30 PERCENT AREAL COVERAGE...WITH ACTIVITY WANING
BY LATE EVENING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
UPPER LEVEL WEATHER PATTERN WILL BE DEFINED BY AN
UPPER LEVEL LOW LIFTING FROM THE WEST COAST INTO MONTANA TODAY WHILE
THE UPPER LEVEL RIDGE REMAINS ENTRENCHED OVER THE LOWER MISSISSIPPI
RIVER VALLEY. THIS WILL BRING STRONGER SOUTHWEST WINDS ALOFT FROM
THE BAJA TO THE CENTRAL AND NORTHERN GREAT PLAINS. WINDS OVER NEW
MEXICO WILL BE STRONGER TODAY...ESPECIALLY IN THE WESTERN THIRD OF
THE STATE WHERE SUFFICIENT SPEEDS WILL BE PRESENT FOR CRITICAL FIRE
WEATHER. THESE WESTERN ZONES CONTINUE TO SEE POOR RH RECOVERY THUS
FAR THIS MORNING...AND SINGLE DIGIT READINGS WILL BE ONCE AGAIN MET
WITH EASE THIS AFTERNOON. WINDS WILL ALSO GET A BIT STRONG ELSEWHERE
INCLUDING PORTIONS OF THE CENTRAL TO NORTHEAST HIGHLANDS AND THE
NORTHERN SANGRES. SPEEDS LOOK TO BE STRONG ENOUGH FOR CRITICAL
CRITERIA...BUT RH IS MARGINAL THERE...GIVEN THE UPTICK IN DEWPOINTS
THAT HAS GRACED THE AREA OVER THE PAST 24-30 HOURS. IN FACT SOME
WETTING STORMS WERE OBSERVED FROM JUST EAST OF MORA TO SPRINGER AND
CAPULIN LAST EVENING WITH MORE WETTING RAIN OBSERVED OVER MUCH OF
SAN MIGUEL COUNTY. THIS SHOULD ALSO HELP MITIGATE CRITICAL FIRE
WEATHER POTENTIAL SOME...AND HAVE OPTED TO DROP THE FIRE WEATHER
WATCH. RED FLAG WARNING WILL CONTINUE FOR WESTERN ZONES. STORM
COVERAGE TODAY WILL FAVOR THE EASTERN SECTIONS OF THE STATE...ALONG
AND EAST OF A CLAYTON TO SANTA ROSA TO RUIDOSO LINE.

BY FRIDAY ANOTHER UPPER LEVEL LOW WILL SAG SOUTHWARD OFF THE WEST
COAST WITH LITTLE MOVEMENT EXPECTED WITH THE DOME OF HIGH PRESSURE
IN THE SOUTHEAST U.S. THIS WILL KEEP WEAK SOUTHWESTERLY FLOW ALOFT
OVER NEW MEXICO WITH SUFFICIENT MOISTURE IN THE EASTERN PLAINS FOR
REDEVELOPMENT OF SHOWERS/STORMS. MINIMUM HUMIDITY WOULD FALL TO LESS
THAN 15 PERCENT IN MUCH OF THE CENTRAL TO WESTERN ZONES WHERE
DEWPOINTS WOULD REMAIN LOWER. TEMPERATURES WOULD REMAIN NEAR TO JUST
SLIGHTLY ABOVE NORMAL...AND LIGHTER...BUT STILL MODERATE... BREEZES
WILL BE OBSERVED.

THE UPPER LEVEL LOW IN THE FAR EASTERN PACIFIC WILL TAKE ITS TIME
MIGRATING...FIRST TO THE SOUTH ON SATURDAY...AND THEN WILL TAKE A
SLUGGISH JOG EASTWARD SUNDAY AND INTO THE FIRST PART OF NEXT WEEK.
AS THIS OCCURS THE UPPER RIDGE OVER THE SOUTHEAST U.S. IS PROGGED TO
SWELL WESTWARD WITH RISING HEIGHTS AND WEAKER WIND FIELDS OVER NEW
MEXICO. THIS WOULD ALLOW FOR A GRADUAL WESTWARD SPREAD OF MOISTURE
AS RETURN FLOW FROM THE GULF REMAINS IN TACT ALONG WITH ANY MOISTURE
RECYCLED FROM THE SOUTH OF THE STATE. LOW WOULD GET ABSORBED
NORTHEASTWARD TUESDAY AND WEDNESDAY...AND WOULD HAVE TO WATCH FOR AN
INCREASE IN WINDS AND A DRYING AS FLOW TURNS MORE
SOUTHWESTERLY...BUT AT THIS TIME THE PATTERN DOES NOT APPEAR TO BE
TOO STRONG.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  84  46  80  50 /   0   0   0   0
DULCE...........................  76  38  74  39 /   0   0   0   0
CUBA............................  79  47  78  44 /   0   0   0   0
GALLUP..........................  80  41  79  41 /   0   0   0   0
EL MORRO........................  76  42  76  40 /   0   0   0   0
GRANTS..........................  81  44  81  43 /   5   5   0   0
QUEMADO.........................  80  45  79  42 /   0   0   0   0
GLENWOOD........................  86  53  86  55 /   0   0   0   0
CHAMA...........................  71  37  70  35 /   0   0   0   0
LOS ALAMOS......................  81  49  79  54 /   0   5   0   0
PECOS...........................  80  51  78  49 /   5   5   5   5
CERRO/QUESTA....................  77  43  75  40 /   5   5   5   5
RED RIVER.......................  68  44  65  43 /   5   5   5   5
ANGEL FIRE......................  73  43  69  37 /   5   5   5   5
TAOS............................  80  45  77  47 /   5   5   5   5
MORA............................  79  49  76  46 /   5   5   5   5
ESPANOLA........................  88  51  85  54 /   5   5   0   0
SANTA FE........................  82  50  80  50 /   0   5   5   5
SANTA FE AIRPORT................  85  51  82  53 /   0   5   0   0
ALBUQUERQUE FOOTHILLS...........  90  56  88  60 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  90  57  88  63 /   5   5   0   0
ALBUQUERQUE VALLEY..............  92  56  90  56 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  90  57  89  57 /   5   5   0   0
LOS LUNAS.......................  91  56  91  55 /   5   5   0   0
RIO RANCHO......................  91  56  88  57 /   5   5   0   0
SOCORRO.........................  93  59  92  64 /   5   5   0   0
SANDIA PARK/CEDAR CREST.........  86  56  84  56 /   5   5   0   0
TIJERAS.........................  88  53  86  54 /   5   5   0   0
MORIARTY/ESTANCIA...............  85  52  84  50 /   5   5   0   5
CLINES CORNERS..................  81  55  79  53 /   5   5   5   5
GRAN QUIVIRA....................  85  53  83  56 /   5   5   5   5
CARRIZOZO.......................  88  58  86  62 /  20  20  10  10
RUIDOSO.........................  79  58  77  56 /  30  30  20  20
CAPULIN.........................  83  53  80  50 /   5  10   5   5
RATON...........................  86  50  83  51 /   5   5   5   5
SPRINGER........................  88  53  86  54 /   5   5   5   5
LAS VEGAS.......................  83  54  81  52 /   5   5   5   5
CLAYTON.........................  88  60  87  58 /  10  20  20  20
ROY.............................  86  58  86  59 /  10  20  10   5
CONCHAS.........................  93  61  94  62 /  20  20  20  10
SANTA ROSA......................  91  60  92  62 /  20  20  10  10
TUCUMCARI.......................  90  63  93  62 /  20  30  20  20
CLOVIS..........................  90  62  90  61 /  20  30  10  20
PORTALES........................  90  64  91  62 /  20  30  10  20
FORT SUMNER.....................  90  62  93  63 /  20  30  20  20
ROSWELL.........................  97  65  95  65 /  20  30  20  20
PICACHO.........................  91  59  92  63 /  20  30  20  20
ELK.............................  85  57  85  59 /  20  30  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ101-105-109.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ502-505-506-508.

&&

17/52
Hazardous weather outlook, Jun 1, 5:18 AM MDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 AM MDT WED JUN 1 2011

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 AM MDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT
HIGHLANDS AND PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREATS
WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE WEST
AND CENTRAL HIGHLANDS THURSDAY AFTERNOON. FROM THE CENTRAL
HIGHLANDS EAST TO THE TEXAS STATE LINE...EXPECT SCATTERED
THUNDERSTORMS TO DEVELOP. SOME OF THE STORMS COULD BE STRONG TO
LOCALLY SEVERE.

FRIDAY THROUGH NEXT TUESDAY...THE THREAT FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS
USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING
PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FROM THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT
HIGHLANDS AND PLAINS. SPOTTERS SHOULD REPORT MEASURED
THUNDERSTORM WIND SPEEDS...WIND IMPACTS...AND HAIL TO THE NATIONAL
WEATHER SERVICE VIA THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT
888.386.7637 OR VIA AMATEUR RADIO.

17

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:10 PM MDTSpecial Weather StatementABQQuay35 min
Jun 1, 6:14 PM MDTSpecial Weather StatementABQHarding31 min
Jun 1, 6:23 PM MDTSpecial Weather StatementABQDe Baca37 min
Jun 1, 6:29 PM MDTSpecial Weather StatementABQLincoln31 min
Jun 1, 6:46 PM MDTSpecial Weather StatementABQUnion29 min
Jun 1, 6:53 PM MDTSpecial Weather StatementABQQuay22 min
Jun 1, 6:54 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln36 min
Jun 1, 7:07 PM MDTSpecial Weather StatementABQDe Baca53 min
Jun 1, 7:14 PM MDTSpecial Weather StatementABQUnion31 min
Jun 1, 7:19 PM MDTSpecial Weather StatementABQQuay26 min
Jun 1, 7:30 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
Jun 1, 7:45 PM MDTSevere Thunderstorm WarningABQCurry, Quay, San Miguel50 min
Jun 1, 8:24 PM MDTSpecial Weather StatementABQChaves66 min
Jun 1, 9:59 PM MDTSpecial Weather StatementABQChaves31 min
Jun 1, 10:31 PM MDTSpecial Weather StatementABQDe Baca29 min
Jun 2, 3:57 PM MDTAreal Flood AdvisoryABQChaves108 min
Jun 2, 4:59 PM MDTSpecial Weather StatementABQRoosevelt61 min
Jun 2, 5:19 PM MDTSpecial Weather StatementABQCurry41 min

Nearby

Wind Advisories in New Mexico, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.